MAUDE Adverse Event Report: SYNTHES GMBH DEPTH GAUGE FOR 2.7MM & SMALL SCREWS

SYNTHES GMBH DEPTH GAUGE FOR 2.7MM & SMALL SCREWS
Catalog Number 319.01
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: a product investigation was conducted.Service and repair evaluation: the customer reported on an unknown date the surgeon believes the depth gauge is not measuring accurately.The repair technician reported tip was slightly bent and weld between slider and needle had tiny holes holding debris.Cosmetic test was failed.The item is not repairable per the inspection sheet.The cause of the issue is faulty parts.The item will be forwarded to customer quality.The evaluation was confirmed.H3, h4, h6: device history record (dhr) review conducted: part:319.01.Lot:l391841.Manufacturing site: werk hagendorf.Supplier: na.Release to warehouse date: 18 sep 2017.Expiration date: na.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date the surgeon reported that the depth gauge is not measuring accurately.It is unknown if there were patient and procedure involvement.During manufacturer's investigation of the returned device it was identified that the tip of the device was slightly bent and weld between slider and needle had tiny holes holding debris.This report is for one (1) depth gauge for 2.7mm & small screws.This is report 1 of 1 for complaint (b)(4).

Brand Name
DEPTH GAUGE FOR 2.7MM & SMALL SCREWS
Common Device Name
DEPTH GAUGE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES HAEGENDORF GMBH
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
8472871282
MDR Report Key19645072
Report Number8030965-2024-08122
Device Sequence Number15391443
Product Code HTJ
UDI-Device Identifier10886982189950
UDI-Public(01)10886982189950
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number319.01
Device Lot NumberL391841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2024
Initial Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown